# SDR DL767030130

- Difficulty date: February 6, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 63,461 hours, 30,799 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Duct
- Part number: 21T31158
- Part serial: UKN
- Condition: Ruptured
- Location: Rt A/C Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT DUCT LEAK INDICATION IN COCKPIT              FOUND FWD CARGO HEAT DUCT AND CROSSOVER MANIFOLD RUPTURED   PER IPC 36-11-01-10
